Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 11 of 11 found articles
 
 
  Varieties of rings, where all subdirectly irreducible finite rings are Armendariz ones
 
 
Title: Varieties of rings, where all subdirectly irreducible finite rings are Armendariz ones
Author: Kuz’mina, A. S.
Appeared in: Russian mathematics
Paging: Volume 53 (2009) nr. 8 pages 36-42
Year: 2009
Contents:
Publisher: Allerton Press, Inc., Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 11 of 11 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands